Easy Flu And Red Spots On The Body After Taking Supplements?
I have already taken immune enhancer supplements such as imboost force several times to prevent the flu, but after drinking it, my body is more susceptible to flu, then small red spots arise in the body, is this an indication of a particular disease? Thank you
Thank you for asking at HealthReplies.com
The appearance of red spots on the body can be caused by various possibilities including:
Allergic reactions to food, certain drugs, or other triggers. Usually the symptoms are followed by itching, swollen eyes. Abnormalities are also referred to as biduran / urticaria Insect bites Viral infections such as smallpox, dengue fever Dengue Dermatitis Allergic Contact / Irritant Scabies, due to parasites. Symptoms are usually very itchy at night and the spots form like a tunnel. Ptyriasis Rosea To find out the exact cause, the doctor must perform a direct skin examination and carry out additional checks that are deemed necessary such as allergy tests, skin scrapings, examination with a microscope, and so forth. Therefore it is important to consult a dermatologist and do not carelessly buy drugs. However, given that Corona virus infection is currently spreading, it is advisable for you to stay home and postpone checking with a dermatologist unless emergencies arise such as extensive skin rashes, drug allergies, genital infections, or painful spots.
For that management at home before meeting with a doctor must be maximized. Some things you can do right now:
If the spots are accompanied by itching, do not scratch the itchy parts because they can cause secondary infections. If the spots are accompanied by watery lesions that do not pierce with any objects. Consume healthy and nutritious food and drink enough.